0%
0 votes, 0 avg
10

Assessment and management of patients with hypertension quizzes

1 / 16

1. What does the nursing responsibility in the management of the patient with hypertensive urgency include?

2 / 16

2. What causes most organ damage in hypertension?

3 / 16

3. The patient who is being admitted has had a history of uncontrolled hypertension. High systemic vascular resistance (SVR) is most likely to cause damage to which organ?

4 / 16

4. What are nonmodifiable risk factors for primary hypertension (select all that apply)?

5 / 16

5. A patient diagnosed with secondary hypertension asks nurse Abrefi why it is called secondary and not primary. What is the best explanation for the nurse to provide?

6 / 16

6. Which manifestation is an indication that a patient is having hypertensive emergency?

7 / 16

7. A patient with stage 2 hypertension who is taking chlorothiazide (Diuril) and lisinopril (Zestril) has prazosin (Minipress) added to the medication regimen. What is most important for the nurse to teach the patient to do?

8 / 16

8. A 38-year-old man is treated for hypertension with triamterene and hydrochlorothiazide and metoprolol (Lopressor). Four months after his last clinic visit, his BP returns to pretreatment levels, and he admits he has not been taking his medication regularly. What is the nurse’s best response to this patient?

9 / 16

9. What early manifestation(s) is the patient with primary hypertension likely to report?

10 / 16

10. What is included in the correct technique for BP measurements?

11 / 16

11. What is the primary BP effect of β-adrenergic blockers, such as atenolol (Tenormin)?

12 / 16

12. Dietary teaching that includes eating dietary sources of potassium is indicated for the hypertensive patient taking which drug?

13 / 16

13. A 78-year-old patient is admitted with a BP of 180/98 mm Hg. Which age-related physical changes may contribute to this patient’s hypertension (select all that apply)?

14 / 16

14. Which drugs are most commonly used to treat hypertensive crises?

15 / 16

15. What should nurse Benewaa emphasize when teaching a patient who is newly prescribed clonidine (Catapres)?

16 / 16

16. A patient has a BP of 222/148 mm Hg and confusion, nausea, and vomiting. Which goal should the nurse try to achieve by titrating medications?

Your score is

0%

Rate quiz